Alert archive / Arizona / Red Flag Warnings in 2013

Red Flag Warning 1, NWS Tucson, AZ

February 18, 2013

NWS Tucson, AZ issued this red flag warning at Feb 18, 2013, 1:10 PM MST. It took effect at Feb 19, 2013, 1:00 PM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 18, 2013, 1:10 PM MST (20:10 UTC)
In effect from
Feb 19, 2013, 1:00 PM MST
Expired
Feb 19, 2013, 7:00 PM MST
In force
6 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

569 
WWUS85 KTWC 182010
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
110 PM MST MON FEB 18 2013

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM MST TO 7 PM MST
TUESDAY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY VALUES
AND A HIGH TO VERY HIGH FIRE DANGER RATING FOR ALL OF SANTA CRUZ
AND COCHISE COUNTIES...AS WELL AS THE EASTERN TWO-THIRDS OF PIMA
COUNTY...THE EASTERN HALF OF SOUTHEAST PINAL COUNTY AND THE
EXTREME SOUTHERN PORTIONS OF GRAHAM AND SOUTHERN GREENLEE
COUNTIES.

.A STRONG LOW PRESSURE SYSTEM WILL APPROACH THE REGION TUESDAY...
RESULTING IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS. THESE
WINDS...COUPLED WITH DRY CONDITIONS AND A HIGH TO VERY HIGH FIRE
DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

ALTHOUGH EVEN STRONGER WINDS ARE FORECASTED ON WEDNESDAY...MUCH
INCREASED MOISTURE VALUES...ALONG WITH WIDESPREAD SHOWERS WILL
LOWER THE FIRE THREAT SIGNIFICANTLY.

AZZ147-148-191330-
/O.NEW.KTWC.FW.W.0001.130219T2000Z-130220T0200Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
110 PM MST MON FEB 18 2013

...RED FLAG WARNING IN EFFECT FROM 1 PM TO 7 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM TO 7 PM MST TUESDAY. 

* AFFECTED AREA...PORTIONS OF FIRE WEATHER ZONE 147 (EASTERN HALF
  OF SOUTHEAST PINAL COUNTY AND THE TOHONO OODHAM NATION) AND MOST
  OF FIRE WEATHER ZONE 148 (ALL OF SANTA CRUZ...COCHISE AND
  EASTERN PIMA COUNTIES...AND THE EXTREME SOUTHERN PORTIONS OF
  GRAHAM AND SOUTHERN GREENLEE COUNTIES).

* TIMING...CRITICAL FIRE WEATHER THRESHOLDS ARE EXPECTED TO BE MET
  BY THE EARLY AFTERNOON HOURS AND CONTINUE THROUGH THE EARLY
  EVENING HOURS ON TUESDAY.

* WINDS...SUSTAINED 20-FOOT SOUTH TO SOUTHWEST WINDS OF 15 TO 30
  MPH...WITH GUSTS TO BETWEEN 40 AND 50 MPH. THE STRONGEST WINDS
  ARE EXPECTED OVER SANTA CRUZ AND COCHISE COUNTIES.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL BE IN
  THE SINGLE DIGITS TO MIDDLE TEENS.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL FOR
  RAPID SPREAD. ONGOING FIRES MAY EXPERIENCE RAPID AND ERRATIC
  FIRE GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
5 follow-up statements
360 
WWUS85 KTWC 182103
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
203 PM MST MON FEB 18 2013

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM MST TO 7 PM MST
TUESDAY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY VALUES
AND A HIGH TO VERY HIGH FIRE DANGER RATING FOR ALL OF SANTA CRUZ
AND COCHISE COUNTIES...AS WELL AS THE EASTERN TWO-THIRDS OF PIMA
COUNTY...THE EASTERN HALF OF SOUTHEAST PINAL COUNTY AND THE
EXTREME SOUTHERN PORTIONS OF GRAHAM AND SOUTHERN GREENLEE
COUNTIES...

.A STRONG LOW PRESSURE SYSTEM WILL APPROACH THE REGION TUESDAY...
RESULTING IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS. THESE
WINDS...COUPLED WITH DRY CONDITIONS AND A HIGH TO VERY HIGH FIRE
DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

ALTHOUGH EVEN STRONGER WINDS ARE FORECASTED ON WEDNESDAY...MUCH
INCREASED MOISTURE VALUES...ALONG WITH WIDESPREAD SHOWERS WILL
LOWER THE FIRE THREAT SIGNIFICANTLY.

AZZ147-148-191330-
/O.CON.KTWC.FW.W.0001.130219T2000Z-130220T0200Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
203 PM MST MON FEB 18 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MST
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MST
TUESDAY. 

* AFFECTED AREA...PORTIONS OF FIRE WEATHER ZONE 147 (EASTERN 
  HALFOF SOUTHEAST PINAL COUNTY AND THE TOHONO OODHAM NATION) 
  AND MOST OF FIRE WEATHER ZONE 148 (ALL OF SANTA CRUZ... 
  COCHISE AND EASTERN PIMA COUNTIES...AND THE EXTREME SOUTHERN 
  PORTIONS OF GRAHAM AND SOUTHERN GREENLEE COUNTIES). 

* TIMING...CRITICAL FIRE WEATHER THRESHOLDS ARE EXPECTED TO BE
   MET BY THE EARLY AFTERNOON HOURS AND CONTINUE THROUGH THE 
   EARLY EVENING HOURS ON TUESDAY. 

* WINDS...SUSTAINED 20-FOOT SOUTH TO SOUTHWEST WINDS OF 15 TO 
   30 MPH...WITH GUSTS TO BETWEEN 40 AND 50 MPH. THE STRONGEST 
   WINDS ARE EXPECTED OVER SANTA CRUZ AND COCHISE COUNTIES.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL BE 
   INTHE SINGLE DIGITS TO MIDDLE TEENS. 

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL 
   FORRAPID SPREAD. ONGOING FIRES MAY EXPERIENCE RAPID AND 
   ERRATIC FIRE GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
251 
WWUS85 KTWC 182245 AAA
RFWTWC

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE TUCSON AZ
345 PM MST MON FEB 18 2013

CORRECTED SPELLING ERRORS

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM MST TO 7 PM MST
TUESDAY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY VALUES
AND A HIGH TO VERY HIGH FIRE DANGER RATING FOR ALL OF SANTA CRUZ
AND COCHISE COUNTIES...AS WELL AS THE EASTERN TWO-THIRDS OF PIMA
COUNTY...THE EASTERN HALF OF SOUTHEAST PINAL COUNTY AND THE
EXTREME SOUTHERN PORTIONS OF GRAHAM AND SOUTHERN GREENLEE
COUNTIES...

.A STRONG LOW PRESSURE SYSTEM WILL APPROACH THE REGION TUESDAY...
RESULTING IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS. THESE
WINDS...COUPLED WITH DRY CONDITIONS AND A HIGH TO VERY HIGH FIRE
DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

ALTHOUGH EVEN STRONGER WINDS ARE FORECASTED ON WEDNESDAY...MUCH
INCREASED MOISTURE VALUES...ALONG WITH WIDESPREAD SHOWERS WILL
LOWER THE FIRE THREAT SIGNIFICANTLY.

AZZ147-148-191330-
/O.CON.KTWC.FW.W.0001.130219T2000Z-130220T0200Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
345 PM MST MON FEB 18 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MST
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 7 PM MST
TUESDAY. 

* AFFECTED AREA...PORTIONS OF FIRE WEATHER ZONE 147 (EASTERN 
  HALF OF SOUTHEAST PINAL COUNTY AND THE TOHONO OODHAM NATION) 
  AND MOST OF FIRE WEATHER ZONE 148 (ALL OF SANTA CRUZ... 
  COCHISE AND EASTERN PIMA COUNTIES...AND THE EXTREME SOUTHERN 
  PORTIONS OF GRAHAM AND SOUTHERN GREENLEE COUNTIES). 

* TIMING...CRITICAL FIRE WEATHER THRESHOLDS ARE EXPECTED TO BE 
   MET BY THE EARLY AFTERNOON HOURS AND CONTINUE THROUGH THE 
   EARLY EVENING HOURS ON TUESDAY.

* WINDS...SUSTAINED 20-FOOT SOUTH TO SOUTHWEST WINDS OF 15 TO 
   30 MPH...WITH GUSTS TO BETWEEN 40 AND 50 MPH. THE STRONGEST 
   WINDS ARE EXPECTED OVER SANTA CRUZ AND COCHISE COUNTIES.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL BE 
   IN THE SINGLE DIGITS TO MIDDLE TEENS.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL 
   FOR RAPID SPREAD. ONGOING FIRES MAY EXPERIENCE RAPID AND 
   ERRATIC FIRE GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
211 
WWUS85 KTWC 191030
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
330 AM MST TUE FEB 19 2013

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM MST TO 7 PM MST
TODAY FOR STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY VALUES
AND A HIGH TO LOCALLY VERY HIGH FIRE DANGER RATING FOR ALL OF
SANTA CRUZ AND COCHISE COUNTIES...AS WELL AS THE EASTERN TWO-
THIRDS OF PIMA COUNTY...THE EASTERN HALF OF SOUTHEAST PINAL COUNTY
AND THE EXTREME SOUTHERN PORTIONS OF GRAHAM AND SOUTHERN GREENLEE
COUNTIES...

.A STRONG LOW PRESSURE SYSTEM WILL APPROACH THE REGION TODAY...
RESULTING IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS. THESE
WINDS...COUPLED WITH DRY CONDITIONS AND A HIGH TO LOCALLY VERY
HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER
CONDITIONS.

ALTHOUGH EVEN STRONGER WINDS ARE FORECAST ON WEDNESDAY...MUCH
INCREASED MOISTURE VALUES...ALONG WITH WIDESPREAD SHOWERS WILL
LOWER THE FIRE THREAT SIGNIFICANTLY.

AZZ147-148-200115-
/O.CON.KTWC.FW.W.0001.130219T2000Z-130220T0200Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
330 AM MST TUE FEB 19 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM MST THIS EVENING. 

* AFFECTED AREA...PORTIONS OF FIRE WEATHER ZONE 147 (EASTERN 
  HALF OF SOUTHEAST PINAL COUNTY AND THE TOHONO OODHAM NATION) 
  AND MOST OF FIRE WEATHER ZONE 148 (ALL OF SANTA CRUZ... 
  COCHISE AND EASTERN PIMA COUNTIES...AND THE EXTREME SOUTHERN 
  PORTIONS OF GRAHAM AND SOUTHERN GREENLEE COUNTIES). 

* TIMING...CRITICAL FIRE WEATHER THRESHOLDS ARE EXPECTED TO BE MET
  BY THE EARLY AFTERNOON HOURS AND CONTINUE THROUGH THE EARLY
  EVENING HOURS.

* WINDS...SUSTAINED 20-FOOT SOUTH TO SOUTHWEST WINDS OF 15 TO 
   30 MPH...WITH GUSTS TO BETWEEN 40 AND 50 MPH. THE STRONGEST 
   WINDS ARE EXPECTED OVER SANTA CRUZ AND COCHISE COUNTIES.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL BE 
   IN THE SINGLE DIGITS TO MIDDLE TEENS.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL 
   FOR RAPID SPREAD. ONGOING FIRES MAY EXPERIENCE RAPID AND 
   ERRATIC FIRE GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE THE POTENTIAL
FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
333 
WWUS85 KTWC 192014
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
114 PM MST TUE FEB 19 2013

...A RED FLAG WARNING IS IN EFFECT UNTIL 7 PM MST THIS EVENING FOR
STRONG AND GUSTY WINDS...LOW RELATIVE HUMIDITY VALUES AND A HIGH
TO LOCALLY VERY HIGH FIRE DANGER RATING FOR ALL OF SANTA CRUZ AND
COCHISE COUNTIES...AS WELL AS THE EASTERN TWO-THIRDS OF PIMA
COUNTY...THE EASTERN ONE-HALF OF SOUTHEAST PINAL COUNTY AND THE
EXTREME SOUTHERN PORTIONS OF GRAHAM AND SOUTHERN GREENLEE
COUNTIES...

.A STRONG LOW PRESSURE SYSTEM WILL APPROACH THE REGION TODAY...
RESULTING IN STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS. THESE
WINDS...COUPLED WITH DRY CONDITIONS AND A HIGH TO LOCALLY VERY
HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE WEATHER
CONDITIONS.

ALTHOUGH EVEN STRONGER WINDS ARE FORECAST ON WEDNESDAY...MUCH
INCREASED MOISTURE VALUES...ALONG WITH WIDESPREAD SHOWERS WILL
LOWER THE FIRE THREAT SIGNIFICANTLY.

AZZ147-148-200200-
/O.CON.KTWC.FW.W.0001.000000T0000Z-130220T0200Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
114 PM MST TUE FEB 19 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING.

* AFFECTED AREA...PORTIONS OF FIRE WEATHER ZONE 147 (EASTERN ONE HALF
  OF SOUTHEAST PINAL COUNTY AND MOST OF FIRE WEATHER ZONE 148 (ALL
  OF SANTA CRUZ... COCHISE AND EASTERN PIMA COUNTIES...AND THE
  EXTREME SOUTHERN PORTIONS OF GRAHAM AND SOUTHERN GREENLEE
  COUNTIES).

* TIMING...CRITICAL FIRE WEATHER THRESHOLDS ARE EXPECTED TO BE MET
  BY DURING AFTERNOON HOURS AND CONTINUE THROUGH THE EARLY EVENING
  HOURS.

* WINDS...SUSTAINED 20-FOOT SOUTH TO SOUTHWEST WINDS OF 15 TO 
   30 MPH...WITH GUSTS TO BETWEEN 40 AND 50 MPH. THE STRONGEST 
   WINDS ARE EXPECTED OVER SANTA CRUZ AND COCHISE COUNTIES.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY VALUES WILL BE 
   IN THE SINGLE DIGITS TO MIDDLE TEENS.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL 
   FOR RAPID SPREAD. ONGOING FIRES MAY EXPERIENCE RAPID AND 
   ERRATIC FIRE GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE THE POTENTIAL
FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
316 
WWUS85 KTWC 200208
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
708 PM MST TUE FEB 19 2013

AZZ147-148-200315-
/O.EXP.KTWC.FW.W.0001.000000T0000Z-130220T0200Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
708 PM MST TUE FEB 19 2013

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

WIND SPEEDS HAVE DIMINISHED THIS EVENING...AND RED FLAG CONDITIONS
ARE NO LONGER PRESENT. THEREFORE...THE RED FLAG WARNING HAS
EXPIRED AT 700 PM MST.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Feb 18, 9:25 AM MST, 3 hours 45 minutes earlier.

Area forecast discussion, Feb 18, 9:25 AM MST, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
925 AM MST MON FEB 18 2013

.SYNOPSIS...DRY AND WARM TO START THE WEEK. A STRONG AND COLD
PACIFIC WINTER WEATHER SYSTEM WILL BRING STRONG GUSTY WINDS TUESDAY
AND WEDNESDAY. EXPECT RAIN AND SNOW ALONG WITH MUCH COOLER
TEMPERATURES WEDNESDAY AND WEDNESDAY NIGHT. COLD AIR WILL THEN
SETTLE IN FOR THE REST OF THE WEEK WITH A FEW LINGERING SHOWERS.

&&

.DISCUSSION...SHEAVES OF CIRRUS LEVEL MOISTURE ACROSS SOUTHERN
AREAS...OTHERWISE DRY AND WARM. SOUNDING PRECIPITABLE WATER ABOUT
1/5 OF AN INCH WITH POTENTIAL HIGH IN THE LOWER 70S TODAY. FIRST
SHOT OF ENERGY ROTATING FROM THE BASE OF THE NORTHEAST PACIFIC
TROUGH INTO THE PACIFIC NORTHWEST TODAY WITH A MUCH STRONGER IMPULSE
DIGGING DOWN THE COAST OF BRITISH COLUMBIA. THIS WILL ALLOW A FAST
TRACK INTO NORTHERN AND CENTRAL CALIFORNIA TOMORROW.

NAM COMING IN A LITTLE STRONGER WITH THE WINDS TUESDAY AFTERNOON AND
TIMING TRENDS ON THE WINTER STORM SUPPORT THIS. WE WILL BE
CONSIDERING A RED FLAG WARNING FOR MUCH OF THE AREA TUESDAY
AFTERNOON WITH A POSSIBLE WIND ADVISORY FOR WIND PRONE LOCATIONS
(PRIMARILY COCHISE COUNTY).

WINTER STORM WATCH WEDNESDAY AND WEDNESDAY EVENING ON TRACK.
CONSIDERING ALL OF THE ACTIVITIES IN SOUTHEAST ARIZONA LATER THIS
WEEK WE WILL NEED TO KEEP IN MIND THE RECENT TREND OF MEAN TROUGH
POSITIONS SETTING UP OVER SEVERAL DAYS WITH REINFORCING ENERGY AND
COLD AIR. WE MAY NEED TO ADJUST OUR POPS UP A BIT IN THE WAKE OF THE
SYSTEM THURSDAY AND FRIDAY AND THEN ASSOCIATED WITH ANOTHER STRONG
SHOT OF ENERGY SUNDAY. NAMDNG5 AND ECMWF CONTINUE TO HAVE A GOOD
HANDLE ON THINGS.

&&

.PREV DISCUSSION...TUESDAY...PRESSURE GRADIENT INCREASES IN ADVANCE
OF OUR WEDNESDAY STORM WHICH WILL BE IN NORTHERN CALIFORNIA IN THE
AFTERNOON. LOOK FOR BREEZY TO LOCALLY WINDY CONDITIONS WITH AREAS OF
BLOWING DUST IN THE AFTERNOON. FIRE WEATHER CONCERNS ARE ADDRESSED
IN THE FIRE WEATHER SECTION BELOW.

WEDNESDAY...CONFIDENCE REMAINS HIGH WILL WINTER STORM BRING
WIDESPREAD VALLEY RAIN AND MOUNTAIN SNOW TO THE REGION. SNOW LEVELS
WILL BE DROPPING THROUGHOUT THE DAY...POSSIBLY DOWN TO 3000 FEET.
LOW LEVEL MOISTURE BREACH THROUGH THE SAN DIEGO...NORTHERN BAJA
MOUNTAINS WILL LATE TUESDAY NIGHT INTO EARLY WEDNESDAY MORNING WITH
SHOWERS DEVELOPING OVER WESTERN PIMA COUNTY SHORTLY AFTER MIDNIGHT.
EXPECT AREAL COVERAGE OF SHOWERS TO INCREASE WEST OF TUCSON AS
STRONG UPPER HEIGHT FALL MOVE IN. THESE SHOWERS WILL THEN SLOWLY
PROGRESS EAST ACROSS THE FORECAST AREA THROUGH THE REST OF THE DAY.
THIS IS SHOWN NICELY WHEN YOU LOOK AT THE NAMDNG5 MODEL 3 HOUR POP
OUTPUT. MAINTAINED WINTER STORM WATCH FOR AREAS ABOVE 4000 FEET.
SIGNIFICANTLY COLDER WEDNESDAY VERSUS TUESDAY WITH WESTERN 2/3RDS OF
FORECAST AREA RECORDING THEIR HIGH FOR THE DAY BEFORE 5 AM.

WEDNESDAY NIGHT INTO THURSDAY MORNING...RAIN/SNOW SHOWERS ENDING
FROM WEST TO EAST THEN TURNING COLDER WITH AREAS OF FROST POSSIBLE.

THURSDAY...COOL WITH A SLIGHT CHANCE OF SHOWERS AS WEAKER UPPER
TROUGH PUSHES ACROSS THE AREA. ANOTHER COLD NIGHT THURSDAY NIGHT
INTO FRIDAY MORNING.

FRIDAY...A SLIGHT CHANCE OF RAIN/SNOW SHOWERS...MAINLY IN THE
WHITES...OTHERWISE REMAINING COOL UNDER NORTHWEST FLOW ALOFT.

UPCOMING WEEKEND...A LITTLE WARMER BUT STILL BELOW NORMAL. ANOTHER
WEATHER SYSTEM WILL PASS THROUGH ON SUNDAY.

&&

.AVIATION...SCT-BKN CLOUDS ABOVE 20K FT AGL AND SURFACE WIND MAINLY
LESS THAN 10 KTS THRU EARLY TUESDAY MORNING OR 19/12Z. CLOUDS
INCREASING TUESDAY AFTERNOON WITH SURFACE WIND SLY/SWLY 15-25 KTS
WITH GUSTS TO 35-40 KTS. AVIATION DISCUSSION NOT UPDATED FOR TAF
AMENDMENTS.

&&

.FIRE WEATHER...DRY CONDITIONS WITH ABOVE NORMAL HIGH TEMPERATURES
WILL PREVAIL THROUGH TUESDAY. NORMAL DIURNAL WIND TRENDS WILL OCCUR
TODAY. AN APPROACHING STORM SYSTEM WILL THEN RESULT IN BREEZY TO
WINDY CONDITIONS TUESDAY AFTERNOON FROM TUCSON AND NOGALES EASTWARD
TO THE NEW MEXICO BORDER. THE COMBINATION OF STRONG AND GUSTY
SOUTHWEST WINDS...LOW RELATIVE HUMIDITIES AND A HIGH FIRE DANGER
RATING MAY RESULT IN RED FLAG CRITERIA OCCURRING TUESDAY
AFTERNOON...ESPECIALLY ACROSS COCHISE COUNTY. A STRONG STORM SYSTEM
WILL THEN BRING VALLEY RAIN AND MOUNTAIN SNOW WEDNESDAY...AS WELL AS
WINDY CONDITIONS AND COLDER DAYTIME TEMPERATURES. EXPECT A FEW
LINGERING SHOWERS THURSDAY AND FRIDAY WITH ANOTHER WEATHER SYSTEM
POSSIBLE ON SUNDAY.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
  WINTER STORM WATCH ABOVE 4000 FEET FROM 6 AM WEDNESDAY THROUGH
   11 PM WEDNESDAY FOR PUBLIC ZONE 503-504-506>515.

&&

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

MEYER/ZELL
Hazardous weather outlook, Feb 18, 3:55 AM MST, 9 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
355 AM MST MON FEB 18 2013

AZZ510>515-182200-
WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS-
355 AM MST MON FEB 18 2013

...WINTER STORM WATCH IN EFFECT WEDNESDAY AND WEDNESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG GUSTY WINDS DEVELOPING TUESDAY.

A STRONG AND COLD WINTER STORM WILL BRING SNOW...GUSTY WINDS AND
MUCH COOLER TEMPERATURES WEDNESDAY. SIGNIFICANT ACCUMULATIONS ARE
EXPECTED. PLEASE SEE WINTER STORM WATCH PHXWSWTWC OR WWUS45 KTWC
FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ503-504-506>509-182200-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
355 AM MST MON FEB 18 2013

...WINTER STORM WATCH IN EFFECT WEDNESDAY AND WEDNESDAY EVENING
ABOVE 4000 FEET...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG GUSTY WINDS WITH AREAS OF BLOWING DUST POSSIBLE TUESDAY.

A STRONG AND COLD WINTER STORM WILL BRING WIDESPREAD SHOWERS...GUSTY
WINDS AND MUCH COOLER TEMPERATURES ON WEDNESDAY. SIGNIFICANT
ACCUMULATIONS ARE POSSIBLE ABOVE 4000 FEET. PLEASE SEE WINTER STORM
WATCH PHXWSWTWC OR WWUS45 KTWC FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ501-502-505-182200-
WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION-
SOUTH CENTRAL PINAL COUNTY-
355 AM MST MON FEB 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

STRONG GUSTY WINDS DEVELOPING TUESDAY.

A STRONG AND COLD WINTER STORM WILL BRING PERIODS OF
SHOWERS...GUSTY WINDS AND MUCH COOLER TEMPERATURES ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 1:59 PM MSTWinter Storm WarningTWCCochise, Graham, Greenlee, Pima, Pinal, Santa Cruz61 hr

Nearby

Red Flag Warnings in Arizona, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.